Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Infant having continuous cough and cold, advised nebulisation with beducode and asthalin puff. Is it safe?

hello doctor.. this is arti from india.. my son is 9 month old and he had dry cough initially and now he is having cold cough for past 15 days and doctor suggested nebulisation for 3 days 2 times,,. and now he has given me beducode puff and asthalin puff to use in house.. is it safe using it? and shall i use it while he is sleeping and in lying position?,,
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  471
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
I would be pleased to answer your query.
It is safe and you can continue with the same.
One more advice would be to humidify the room .
You can place a boiling kettle in the corner of the room to humidify the room. This helps clearing the blocked airways in infants. You can also keep patting the chest and back altering the positions so the airways are cleared.
thanks and take care.
Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor